# SDR DALA2023082206829

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB LOWER SIDE (2 EA) STA Y=718 LH/RH PASSENGER CABIN (CPAX). SUMMARY OF NRC 00374: CRACKS ON CUSP WEB LOWER SIDE STA Y=718 LH/RH PASSENGER CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2929297)
